# SDR CALA2025081407739

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N30913
- Make and model: Boeing 787-8
- Aircraft serial: 35879
- Aircraft time: 43,224 hours, 5,224 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: BA5302
- Part serial: 1651
- Condition: Failed
- Location: Zone 100
- Part time: 44,005 hours, 4,379 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREPERATION FOR APU RELAY REMOVAL FOUND BURNED SIGNES ON M2709004 BATTERY 10 MIN-R CASING.  REMOVED R FCE BATTERY REMOVED ACC AMM 27-02-09-00A-520A. RH FCU 10 MIN BATTERY REPLACED AS PER AMM DMC-B787-A-27-09-00A-720A-A. OLD FCU BATTERY WAS SCRAPPED LOCALLY DUE TO RUNAWAY.
